| Model Number |
453564634201 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that during an emergency care of a posterior wall infarction with cardiopulmonary resuscitation and multiple shock deliveries in the cardiac catheterization laboratory, a total failure of the hemodynamic unit occurred.According to the customer, there was no ecg, no blood pressure, and saturations could not be derived for several minutes.The hemodynamic module had to be switched off and on again (rebooted).There was no reported patient impact / injury.
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
Event or Problem Description
It was reported to philips that, the customer experienced a total failure of the hemodynamics unit occurred during emergency care of a posterior wall infarction with cardiopulmonary resuscitation and multiple shock deliveries in the cardiac catheterization laboratory.The customer reported that there was no ecg, no blood pressure, and saturations (spo2) could not be derived for several minutes.According to the customer, a reboot of the system was required to resolve the issue.There was no patient impact / injury reported by the customer as a result of this incident.